Chest And Throat Pain After Taking The Drug?

Illustration of Chest And Throat Pain After Taking The Drug?
Illustration: Chest And Throat Pain After Taking The Drug? Bing

Evening,rnrn2 days ago I just had wisdom tooth extraction surgery. The doctor prescribed me 3 kinds of medicine, namely Dalacin 300 mg 3 times a day, Cataflam 50 mg 3 times a day, and Kalnex 500 mg 3 times a day if the bleeding didn’t stop. have a mag. But on the second day of the healing process, after having breakfast and drinking Dalacin, my throat and chest felt like they were on fire. I immediately stopped taking Dalacin and other drugs. I can feel the effects to this day.rnI have taken the medication Lansoprazole 30mg before eating but I still feel that sensation, even now my stomach feels like I have a cold.rnWhat do you think I should do? What medicine should I take?rnrnThank you.

1 Answer:

Hello, thanks for your question.

The two drugs you mention, Dalacin and Cataflam, contain the antibiotic components Clindamycin and Potassium diclofenac, respectively. Clindamycin serves to kill bacteria, including in the case of teeth and mouth. Diclofenac potassium functions as an anti-pain and anti-inflammatory.

Like most other drugs that have various side effects, Clindamycin and Potassium diclofenac also have certain side effects. Examples of side effects of Clindamycin are inflammation of the esophagus, nausea, vomiting and abdominal pain. Meanwhile, potassium diclofenac has side effects, including stomach pain, nausea, acid reflux, belching, and can cause stomach ulcers (ulcers) on long-term use.

So it is possible that the symptoms you are experiencing are related to the side effects of the drugs you have taken. Side effects don't happen to everyone. However, if side effects occur, the use of the drug should be reconsidered. For that you should immediately consult with your dentist to replace or stop using the drug. In the meantime, you can stop using the drug until you see a doctor.

Complaints that you experience may gradually improve with discontinuation of drug use. For the time being, keep a regular diet and watch what you eat. Avoid foods and drinks that stimulate stomach acid such as spicy and oily foods, and drink less coffee.

The following article matches your question at https://www.HealthReplies.com/diclofenac

That's the information I can give, hopefully it's useful.

: by

Related Question

Hair Loss Occurs?

Hair Loss Occurs?

(11 months ago)

Sorry again, I want to ask, as long as I was undergoing treatment for mdt leprosy, I took vitamin B complex drugs and methylkortisone at the same time, which dose according to ever...

Small Swelling On The Head?

Small Swelling On The Head?

(1 year ago)

Hello, I want to ask this. On my head, it’s more precise on the forehead on the left side near the hair, there is a small swollen growth 3 days and it appears, if it is press...

Stomach Ache After Giving Birth By Cesarean Section?

Stomach Ache After Giving Birth By Cesarean Section?

(1 year ago)

why does my wife feel sick with stomachache after surgery ??...

Leave a Reply

Your email address will not be published. Required fields are marked *